# SDR DALA2024011600611

- Difficulty date: January 12, 2024
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N540US
- Make and model: Boeing 757251
- Aircraft serial: 26487
- Aircraft time: 81,794 hours, 30,752 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Landing
- Condition: Worn
- Location: Access Panel
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5640 LH PYLON INBD PANEL LANDING AREA HAS WEAR MARKS. CORRECTIVE ACTION: C/W ERA 614315-14 REV ORIGINAL AT LH PYLON INBD PANEL LANDING AREA. (0151324)
